# SDR R61A2021102000820

- Difficulty date: October 2, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N218JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 35,536 hours, 22,603 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Crossbeam
- Part number: 6014935
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME 17 CROSSBEAM BETWEEN TRACK LEFT AND TRACK RIGHT HAS TOOLING MARKS. PERFORMED PERMANENT REPAIR BY CUTOUT AND L-ANGLE REPAIR ON RH FR 17 CROSSBEAM BETWEEN TRACK LEFT AND TRACK RIGHT REF SRM 53-00-10 R03.
